Join the 'Pancrease' group to help and get support from people like you.
We found 12 questions associated with the 'Pancrease' topic.
Posted 24 Aug 2016 by • 0 answers
... rashes all over her body and she got pain little below chest as i noticed is where pancreas is, will it cause more problem after she stop it. as she says it help her stomach but rashes in the way and seem problem with pancreas
Posted 27 Oct 2013 by • 1 answer
I have pain in my lever and my pancrease
Posted 4 Jul 2013 by • 3 answers
Posted 15 Feb 2013 by • 1 answer
had an eus (scope into stomach then into pancrease to withdraw fluid from dime size cyst). doctor prescribed levofloxacin 500 mg 1 per day for 5 days. I am 62 and read the side effects and very afraid.
Posted 3 Jul 2013 by • 1 answer
And also I take medicine Novacs for hypertension many years, I want to know the reason I got the disease chronic pancrease. I am going to stop the medicine Baniva, it is correct? Thanks!
Posted 26 Apr 2013 by • 1 answer
I have CF and take Pancreaze every time I eat. The medication is great but the most frustrating problem I have is opening the medication bottles. I'm a 25-year-old woman and I have to ask my dad to open 95% of the bottles I receive. He cannot open them either and we have to use a tool to hold ...
Posted 18 Apr 2012 by • 1 answer
my salivary on the left side was removed at age 5. This drug has helped me compensate for years of lipase/amylase/protease loss. I feel so much more energy now.
Posted 28 Apr 2012 by • 1 answer
Posted 2 Apr 2011 by • 2 answers
I have a son, 28 yrs, no insurance, no money, that has less than 1% of his pancreas, he needs this drug, but no money or insurance, any help out there?? Thanks so much.
Posted 10 Jan 2011 by • 1 answer
i just had 40% of my pancrease removed along with my full spleen 5 weeks ago... i know have string gauze from my stomach to help with drainage from the incision... i take singulair daily and forgot last night... so I took it this morining as my eyes are swollen and i'm itching all over... i ...
Posted 22 May 2010 by • 1 answer
Posted 5 Sep 2010 by • 1 answer